# SDR HALA2009080900358

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 69,150 hours, 31,271 cycles
- Engine: Ge CF680
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T009311
- Part serial: D00038
- Condition: Malfunctioned
- Location: Lt Flow Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - WITH L PACK SELECTED OFF, PACK OFF LIGHT AND PACK OFF MSG INTERMITTENTLY NOT DISPLAYED.  IAW FIM 21-51-00 FOUND LT FLOW CONTROL CARD NO GOOD.  REMOVED AND REPLACED LT PACK FLOW CONTROL CARD ASSY IAW AMM 21-51-09.  OPS CHECK GOOD.  OK FOR SERVICE.
